Results 41 to 50 of about 3,909 (125)

A class of 3-dimensional almost Kenmotsu manifolds with harmonic curvature tensors

open access: yesOpen Mathematics, 2016
Let M3 be a three-dimensional almost Kenmotsu manifold satisfying ▽ξh = 0. In this paper, we prove that the curvature tensor of M3 is harmonic if and only if M3 is locally isometric to either the hyperbolic space ℍ3(-1) or the Riemannian product ℍ2(−4) ×
Wang Yaning
doaj   +1 more source

Warped Product Semi-Slant Submanifolds of a Sasakian Manifold [PDF]

open access: yes, 2008
2000 Mathematics Subject Classification: 53C40, 53C25.In the present note, it is proved that there donot exist warped product semi-slant submanifolds in a Sasakian manifold other than contact CR-warped product submanifolds and thus the results obtained ...
Al-Solamy, Falleh R., Khan, Viqar Azam
core  

Some New Characterizations of Trivial Ricci–Bourguignon Solitons

open access: yesJournal of Mathematics, Volume 2025, Issue 1, 2025.
A Ricci–Bourguignon soliton is a self‐similar solution to the Ricci–Bourguignon flow equation, and a Ricci–Bourguignon soliton is called trivial if its potential field is zero or killing. Each trivial Ricci–Bourguignon soliton is an Einstein manifold.
Hana Al-Sodais   +5 more
wiley   +1 more source

On the Ricci tensor of real hypersurfaces of quaternionic projective space

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 19, Issue 1, Page 193-197, 1996., 1994
We study some conditions on the Ricci tensor of real hypersurfaces of quaternionic projective space obtaining among other results an improvement of the main theorem in [9].
Juan De Dios Perez
wiley   +1 more source

Strongly pseudo-convex CR space forms

open access: yesComplex Manifolds, 2019
For a contact manifold, we study a strongly pseudo-convex CR space form with constant holomorphic sectional curvature for the Tanaka-Webster connection.
Cho Jong Taek
doaj   +1 more source

Para-Kenmotsu manifolds admitting semi-symmetric structures

open access: yesActa Universitatis Sapientiae: Mathematica, 2021
The object of the present paper is to study para-Kenmotsu manifolds satisfying different conditions of semi-symmetric type.
Sarkar Nihar   +2 more
doaj   +1 more source

On Kropina Change of m-th Root Finsler Metrics [PDF]

open access: yes, 2014
In this paper, we consider Kropina change of $m$-th root Finsler metrics. We find necessary and sufficient condition under which the Kropina change of an $m$-th root Finsler metric be locally dually flat.
Peyghan, E.   +2 more
core  

A Note on Doubly Warped Product Contact CR-Submanifolds in trans-Sasakian Manifolds

open access: yes, 2007
Warped product CR-submanifolds in Kaehlerian manifolds were intensively studied only since 2001 after the impulse given by B.Y. Chen. Immediately after, another line of research, similar to that concerning Sasakian geometry as the odd dimensional version
A. Gray   +10 more
core   +2 more sources

On the ME‐manifold in n‐*g‐UFT and its conformal change

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 17, Issue 1, Page 79-90, 1994., 1993
An Einstein′s connection which takes the form (3.1) is called an ME‐connection. A generalized n‐dimensional Riemannian manifold Xn on which the differential geometric structure is imposed by a tensor field *gλν through a unique ME‐connection subject to the conditions of Agreement (4.1) is called *g‐ME‐manifold and we denote it by *g‐MEXn.
Kyung Tae Chung, Gwang Sik Eun
wiley   +1 more source

Critical metrics of the $L^2$-norm of the scalar curvature

open access: yes, 2013
In this paper we investigate complete critical metrics of the $L^{2}$-norm of the scalar curvature. We prove that any complete critical metric with positive scalar curvature has constant scalar curvature and we characterize critical metrics with ...
Catino, Giovanni
core   +1 more source

Home - About - Disclaimer - Privacy